# SDR C1HA200381031

- Difficulty date: October 26, 2003
- Submitted: October 28, 2003
- Operation: Air carrier
- Aircraft: N681CA
- Make and model: Boeing 727-2S7
- Aircraft serial: 22020
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Out Of Position
- Location: Nr 3 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NR 3 GROUND FAULT ILLUMINATED IN FLT.  COMP WITH COM PROCEDURE INSPECTED AND RESCHEDULED PER MEL 26-9, CAT-C, C/N C05473.  MC NOTIFIED, PLACARDS INSTALLED.  (ITEM RESOLVE UNDER MDDR: C05473).  REPOSITION NR 3 ENG FIRE LOOP IAW B727 MM REF 26-11.  OK FOR SERVICE, THIS CLEARS MEL 26-9 C/N C05473.  MX CONTROL NOTIFIED PLACARDS.
